# SDR AALA201708049002

- Difficulty date: August 2, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 97,205 hours, 15,539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 312540011
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT OVERWING SLIDE DOOR RELEASE ACTUATOR REQUIRES REPLACEMENT. REPLACED SLIDE COMPARTMENT DOOR LATCH ACTUATOR PER MM 25-65-11.
